# SDR DXTA2011012404430

- Difficulty date: January 24, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK467
- Aircraft time: 2,162 hours, 2,082 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Switch
- Part number: MS2465931M
- Condition: Intermittent
- Location: Anti Skid Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN, BRAKES DID NOT FUNCTION FOR 2 TO 3 SECONDS.  BRAKE PEDALS STIFF.  GRABBED AND NORMAL BRAKING OCCURRED TO APPROX 60 KNOTS.  BRAKES RELEASED AGAIN FOR 2 TO 3 MORE SECONDS WITH THE PEDALS STILL STIFF.    INSPECTED ANTISKID ON/OFF SWITCH AND FOUND HIGH RESISTANCE.  R & R ANTISKID ON/OFF SWITCH.  SERVICED HYD SYS, MEASURED LT AND RT BRAKE WEAR.  LT BRAKE APPROX 250 WEAR REMAINING RT BRAKE APPROX 250 WEAR REMAINING GROUND TAXIED ACFT AGAIN AND FOUND BRAKING SYS WORKING PROPERLY.
